MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-253
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported via customer portal left side rupture, double capsule, seroma, "scattered papillary growth", "breast enlargement / pain", and "textured".Device has been explanted.
 
Additional Manufacturer Narrative
Visual analysis of the photographs identified: ¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.¿ pain: unable to observe since it is not related to the device.¿ seroma: unable to observe since it is not related to the device.¿ double capsule: unable to observe since it is not related to the device.¿ visibility/palpability: unable to observe since it is not related to the device.¿ anxiety-product/ procedure: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture and seroma-late.
 
Event or Problem Description
Healthcare professional reported, via customer portal left side rupture.Double capsule, seroma, "scattered papillary growth", "breast enlargement/pain" and "textured".Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ visibility/palpability: unable to observe as it is not related to the manufacturing process.¿seroma: unable to observe as it is not related to the manufacturing process.¿rupture: observed an opening assessed as fold flaw opening ¿pain: unable to observe as it is not related to the manufacturing process.¿double capsule: unable to observe as it is not related to the manufacturing process.¿anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease/wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key20678819
Report Number9617229-2024-24261
Device Sequence Number8556809
Product Code FTR
UDI-Device Identifier10888628002357
UDI-Public10888628002357
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2014
Device Catalogue Number115-253
Device Lot Number1796352
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/19/2024
12/11/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/03/2024
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian